# SDR UPS00833769

- Difficulty date: August 29, 2000
- Submitted: September 20, 2000
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 71,411 hours, 47,192 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 3702969
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, STA 55 - 70 LONG 36 IS CORRODED BEYOND LIMITS.  REMOVED, FABRICATED AND REPLACED LONGERON IAW DWG 3702969 AND SRM 51-1-21, 51-1-20D.
